We were using a condom, and after he finished he pulled out, well the condom slipped off and so when I went to grab it, I freaked myself out and thought some of it leaked, so half an hour after having sex I took plan B. That was July 1st, and I'm suppose to have my period July 3rd, today. I keep track of my cycle constantly and closely cause I'm not on the pill anymore. I usually can feel when I get ready to start, like bloating, and I'll have one day where everything irritates me and that was yesterday... And I haven't started yet. We had sex last week, but everything was a-okay, nothing happened then. I'm trying not stress myself out, because I know that can delay a period too. I took plan B last year for the first time when I was on the pill a couple days before my period and I was late by a day. I guess I'm just worrying myself more than I should...
3 Jul 2012
Plan b can certainly mess up your cycle. You took the Plan b in good time so close to the sexual activity-it should work for you. Try not to worry and stress. Plan b can make you irregular for some time. If you dont have a period by August, do a pregnancy test. Continue to protect yourself with condoms as you have been. If you are thinking that you will be more sexually active, perhaps it is time to think about getting back on the pill (unless you had to stop taking it because you werent doing well on it)? Another thing to consider, if you prefer to stick with condoms, is spermicidal foam or gel along with the condom. The spermicide will help kill sperm in the event of a slip or break of a condom. Hope everything turns out ok for you (and I'm thinking it will be ok)!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... days or so later which would have been about a week earlier than normal. It's now been over 2 months since then and I haven't had a ...
1 answer • 3 Oct 2014
It it normal to bleed the day of taking the emergency contraception. I was meant to get my period with thing the next four days of the taking the ...
1 answer • 2 Mar 2015